# SDR DALA2020011700353

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 1,927 hours, 889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Louver
- Condition: Damaged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT FWD WTBF LOUVER MISSING PIECES. REMOVED AND REPLACED R FWD WTBF LOUVER PER AMP J53-82.
